Its normal during w/d's...but that doesnt mean that you may not need an anti-hypertensive med for a course while detoxing..... try deep breathing exercises/brief meditation and you can probably lower that reading yourself via bio feedback......
I am not really sure if it is normal...What i know is that it does happen to some, but yours seem to be non-stop, which i would get checked out...If you have an underlying condition, it could be a different story...I had to wear a heart monitor while detoxing...Maybe others will chime in...
Congrats on Day 3...Ronny, I must of missed something, i am sorry to hear you relapsed...But hey, just get back on, and you know the drill.....Just make sure you are ok..
Are you taking anything else?
I am sorry you are going through this. I think you should go and get it checked out just to make sure it is from withdrawal.
I went through it but I was on heart medication to start with so it was no surprise to me.
Please get it checked and let us know how you are doing. Hang in there!
I have done the brething techniques many times, and they really work...you will be amazed.....Let us know how you are doing?
hey everyone...thank you for your replies....i took melatonin last night, but i took 3 3mg 1 every hour and i still didnt fall alseep and i also took a piece of klonipin but it was litterally a fragment prob like .1-.05 mg....u think that could have made it worse? because it was constant the last 4 days but it came and went...but every since i woke up my heart rates been at like a 100bpm...i am fine its jsut annoying and bothering me...
thanks again for all your help..
IMO it would not have made it worst...Is that all you are taking? any vitamins? Maybe a nurse will come on, and tell you what she thinks...
hang in there
its gettin much better now....my heart rate went down alot and the palpitations arent that bad now...i hope it stays this way and im gotta figure out what caused it to get so bad :/
thank you all for your help!
P.S. road2recovery.... i messed up and relapsed after being around 100 days sober...i caved in. i hate myself for it too...i posted about it yesterday...:(
i hope your doing good! :)
Glad you are feeling better...Yea, i just saw the post..But look how you got back up, and didn't let it go on for another month or year...I think you are doing great..But i realized when you first came, how bad you wanted this...There is no doubt to me that you will get through it again, and probably learn alot from the relapse...
Before i came to the forum, I relapsed so many times....I didn't have anyone to talk too, and really had no info on fighting triggers, cravings, etc.....
I am rooting for you!!
i just wanted to say that the nights I dont get much sleep, or extremely interuppted sleep- i get the weird heart thing. Racing heart and my body just feels weird/tingly all over. Im not sure what the actual physical mechanics are of this phenomenon that causes this but it happens every time i have little/no sleep...
Maybe its causing the same kind of thing for you too since you are still having sleeping issues...hope you feel better soon
Ronny, I'd have my heart checked by a dr, you never know...
All the best to you.
i am going through the heart raacing thing too here. this nighty nite herbal tea is calming my heart down. it has hops ,chamomile, passion flower in it.
hope you are feeling like a million bucks soon.
Maybe you could get a script for clonidine -- a very strong blood pressure med used for w/ds at rehabs -- but be very careful with it.
Anyone know how to get a script without bringing the opioid abuse into "the story"? I take BP meds anyway, and if you have it checked when you're using, it's artificially low ... I'm working on some kind of story -- maybe I'll check the manufacturer's website.
Ronny, if you take the stuff, they check your pulse every 6 hrs -- it brings that down, too, and they won't give it to you if you're <60bpm, so be careful ...
100 is still within normal acceptable range, if your have palpitations it could be that your dehydrated. Try drinking some water, maybe a gatorade, you might need some potassium, your probably not eating anything. Also, if your heart palpitates, just cough and this will stimulate the vagal response to reduce your heart rate. I have a feeling this is a dehydration/anxiety issue.